# SDR DALA1101430659

- Difficulty date: November 21, 2010
- Submitted: January 10, 2011
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 63,908 hours, 29,677 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 377-383
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK CORRODED ON CROWN STA 377-383 LBL 24.  REPLACED SEAT TRACK DURING HMV ON N/R CARD 149676.
